# SDR UALA2010082003074

- Difficulty date: August 20, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 37,052 hours, 9,587 cycles
- Engine: Pwa PW4060
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Gouged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOTH APU DOORS DAMAGED DUE TO CONTACT WITH BLAST FENCE.  RT DOOR GOUGE WITHIN LIMITS. NO CRACKS FOUND BY NDT. BLENDED, TREATED AND PRIMED AREA.
